# SDR RRXA98069

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8084U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45974
- System (JASC): 2710 · Aileron Control System
- Part: Controls
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IN FLIGHT THERE WAS A LARGE DEAD SPOT IN THE AILERONS IN THE CENTER/NEUTRAL POSITION.  IN FLIGHT THE AIRPLANE ROLLS LEFT AND RIGHT.  TO STOP OR CONTROL THE ROLL YOU HAVE TO DO A DUTCH ROLL TYPE OF MANUVER TO CONTROL THE ROLL.  INSPECTED CONTROL SURFACES, CABLES, PULLEYS, LINKAGES, ALL ATTACH FITTINGS.  CHECKED CABLE TENSIONS, RAN AILERONS THROUGH MANY CYCLES.  NO DEFECTS FOUND.  OPS CK GOOD ON GRND.  INSPECTED OPERATION OF FLT SPOILERS, ALLS OPS CK GOOD ON GRND.  MAINTENANCE REQUESTED TEST FLIGHT.  TEST FLIGHT SATISFACTORY.
